(Forum for female members to discuss a wide variety of topics from Training, dieting, anabolics, grooming, etc.)
***Gentlemen, please respect the females and keep the B.S. off this forum***
- Rep Power
Help! Wife can't sleep, hormones are whack
I haven't posted in quite some time but I needed to see if I could find some answers to my wife's current problem. First and foremost, she's 26, in great physical shape at 5'10", 136lbs, and just finished a light cycle of Anavar @ 10mg/day. She had good gains of about 8 solid pounds, and since stopping the Anavar (var), she's maintained it. She stopped about 2 weeks ago. She's had problems in the past with migraines, and had sleeping issues, but this time it takes the cake.
Her doctor prescribed her the Nuvo ring as a form of birth control about 2 months ago, and she finally had to cease taking it because it triggered her migraines again. In the past, all the birth control she ever took always gave her severe lock yourself in the closet migraines, and it just wasn't worth dealing with the pain and suffering for her, so she stopped using it.
So, her problem is this:
She cannot sleep at all!!! Her OBGYN prescribed her Ambien, and she would sleep until about 3:30 and wake up and couldn't go back to sleep. So they gave her Ambien CR, which is the controlled release and the same problem: sleep to 3:30 to 4am and couldn't go back to sleep. She tosses and turns all night long and it makes it so difficult for her to get a good nights sleep. So then her doc says to up to 2 of the Ambiens and see how that works. NOTHING. Same thing, sleeps til 4:00 this morning.
She's been having panic attacks and bad anxiety lately too, plus she's itching all over and I'm thinking it has to be from the lack of sleep problem. The lack of sleep has been going on for about 1 1/2 weeks and it's about to drive her to the mental ward.
Do you guys/girls know of anything that we can do to help this problem? I just can't imagine that a low dosage of 10mg of Anavar could cause her to have post cycle therapy (pct) issues, but if that's the case, what can she take to help?
I have clomid, AIFM, on hand, but no Nolvadex.
I will do whatever I need to do to help my wife sleep, so suggestions and opinions are welcome!
Thanks and if you need more info, just ask. Thanks so much for the help. I just want her to start sleeping again.
Gotta be the change in hormones from both the Var + the Nuvo ring, don't you think???
I feel ya!! I have been going through the same shit with my mother these past 2 months!! only she is 62.. was prescribed ambien and ambien cr.. they do work for her.. knock her out but when she doesn't take them, she gets no sleep..
at 62, my mom's melatonin production and gh are nil.. your wife's however should be working you may want to get her levels tested.. also how are her seratonin levels?
One of the leading causes to interrupted sleep is STRESS!!! how is your wife handling her stress and anxiety?? from what you wrote, it seems like they may be the culprit!! try some yoga Also, YES the combination of the nova & var could be doing it as i am sure her hormones are NOT balanced right now... My best friend is on the ring and it took her body about 3 months will a shitload of problems until her body finally adjusted and even now, 1 yr later, if she leaves it in too long, she gets a month of problems... so hormone manipulation is a BITCH!!!
ok so here are some solutions that my mom has been trying and seem to help.. not a cure but are helping.. maybe in time it will be a cure..
1) a sound machine with consistent white noise.. when we are sleeping in dead silence, any noise can break our sleep thus causing rewaking throughout the night.. a consistent noise with 0 inflection can help keep us in a state of consistent sleep
3) seratonin (5htp, st. johns wart)
4) 1 hour prior to sleeping, she needs to start relaxing! active relaxing! That means no stress...
5) an orgasm a day brings sleep right away shit, always knocks me out lol..
also something to consider... what stimulants is she taking: caffeine, fat burners, B vitamins! My mother actually had to stop taking vitamins with B in them as she was getting restless leg and the B was making her too anxious..
well.. i hope this has helped get you started and put some ideas in your head! Good luck!!
- Rep Power
Just an update: She got back to normal a couple weeks after I posted. I think the Var just messed her up, along with that stupid Nuvo ring she had for birth control and it was just a mess.
Thanks for the help
progestins can be quite evil. There have been accusation made, primarily in the african american community, that norplant was encouraged because it acted almost like chemical castration in women (black women in particular saw many severe negative effects).
- Rep Power
Meaning that the combo of both the Nuvo ring and the Anavar could have been the problem? I'm beginning to think the Anavar wasn't the problem, but it was the Nuvo ring all together.
Originally Posted by macro
She wants to take another cycle of "something" soon, whether it be another Anavar cycle or possibly adding Winstrol instead.
Meaning that the combo of both the Nuvo ring and the Anavar could have been the problem? Yes. Although you can't be for sure which one.
I'm beginning to think the Anavar wasn't the problem, but it was the Nuvo ring all together. Hard to tell but I would think so also if I had to choose between the two.
She wants to take another cycle of "something" soon, whether it be another Anavar cycle or possibly adding Winstrol instead. I highly suggest only anavar.....especially if she liked the results. I think Winstrol AND Anavar is too much and too risky for a lady. And anavar is much better and safer than winstrol. Winstrol can cause some nasty side effects.
See my response above. But once again.....stick with anavar and scrap the winstrol.
NOTE.......take into consideration what your lady wants to accomplish.....anavar may be more preferable than winstrol or vice versa depending on what she is hoping for.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)
Tags for this Thread